Indico has been upgraded to v2.3. Please see our blog for a list of improvements.

Lithuanian Teachers Programme

Europe/Zurich
CERN

CERN

Description

The Lithuanian Teachers Programme 2015 will take place at CERN from 15 to 21 February. Lectures, on-site visits and exhibitions and hands-on workshops as well will introduce its participants into cutting-edge particle physics. We hope our participants will go back to Lithuania as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...

Information about the scientific programme and agenda can be found under Timetable. CERN and its Education Group are looking forward to welcome you here in Geneva, Switzerland.

CERN 60 content
CERN Education Website
    • 20:00 21:30
      Welcome Reception 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      Show room on map
      Conveners: Christoph Schaefer (CERN), Mr Konrad Jende (CERN, Education Group)
    • 08:45 09:15
      Welcome Coffee: Welcome by the Permanent Representative of the Republic of Lithuania, Amb. Rytis Paulauskas 61/1-201 - Pas perdus - Not a meeting room -

      61/1-201 - Pas perdus - Not a meeting room -

      CERN

      Show room on map

      Welcome to CERN and the Lithuanian Teachers Programme

    • 09:15 12:55
      Lectures 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
    • 12:55 14:00
      Lunch break 1h 5m
    • 14:00 17:30
      Visits: SC, LEIR various

      various

      CERN

      • 14:00
        Visit to the first accelerator at CERN, the Synchrocyclotron (SC) 45m Building 300

        Building 300

        CERN

        Speaker: Dr Sascha Schmeling (CERN)
      • 15:00
        Visit to the Low Energy Ion Ring 1h Walk from Building 300 to Building 6

        Walk from Building 300 to Building 6

        CERN

        Speaker: Mr Konrad Jende (CERN, Education Group)
    • 09:00 11:00
      Lectures 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      • 09:00
        Computing at CERN 1h 20m 61/1-009 - Room C

        61/1-009 - Room C

        CERN

        22
        Show room on map
        Speakers: David Abdurachmanov (Fermi National Accelerator Lab. (US)), Justas Balcas (Vilnius University (LT))
        Slides
      • 10:20
        Coffee Break 40m CERN

        CERN

    • 11:00 13:00
      Visits: Data Centre
      • 11:00
        Visit to the GLOBE 55m
        Speaker: Mr Konrad Jende (CERN, Education Group)
      • 12:00
        Transportation by CERN shuttle 15m Main Building (B500) (CERN)

        Main Building (B500)

        CERN

      • 12:15
        Meeting Prof. Dainus Pavalkis, Minister of Education and Science 10m Computer Centre (B513) (CERN)

        Computer Centre (B513)

        CERN

      • 12:25
        Visit to CERN's Data Centre 30m B513 (CERN)

        B513

        CERN

        Speaker: Mr Konrad Jende (CERN, Education Group)
    • 13:00 14:00
      Lunch break 1h Restaurant 2

      Restaurant 2

      CERN

    • 14:00 15:30
      Visits: SM18
      • 14:00
        Visit to the Magnet test facility SM18 1h
        Speaker: Wojciech Zak (CERN)
    • 09:00 13:00
      Lectures 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      • 09:00
        Particle Detectors 2h
        Speaker: Frank Hartmann (KIT - Karlsruhe Institute of Technology (DE))
        Slides
      • 11:00
        Introduction to Accelerators 1h 30m
        Speaker: Dr Vinod Chohan (CERN)
    • 13:00 13:45
      Lunch break 45m
    • 13:45 15:00
      Visits: AD in front of the UBS bank

      in front of the UBS bank

      CERN

      Convener: Lars Varming Joergensen (CERN)
      • 14:00
        Visit to the Anti-matter Factory (AD) 45m
        Speakers: Lars Varming Joergensen (CERN), Stephanie Muenstermann (CERN & Rheinisch-Westfaelische Tech. Hoch. (DE))
    • 15:00 16:55
      Lectures 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
    • 17:00 18:00
      Visits: AVC Building 33 (CERN Reception)

      Building 33 (CERN Reception)

      CERN

      Convener: Michal Zamkovsky (Charles University (CZ))
      • 17:00
        Visit to the ATLAS Visitor Centre 1h
        Speaker: Michal Zamkovsky (Charles University (CZ))
    • 18:00 19:00
      Visits: Cloud Chamber Workshop 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
    • 09:00 12:45
      Visits: CMS, CCC and AMS
      • 09:00
        Visit to CMS 2h
      • 11:00
        Visit to the CERN Control Centre (CCC) 45m
        Speaker: Jeff Wiener (University of Vienna (AT))
      • 11:45
        Visit to the Alpha Magnetic Spectrometer POCC 45m
        Speaker: Jeff Wiener (University of Vienna (AT))
    • 12:45 14:00
      Lunch break 1h 15m
    • 14:00 22:30
      Leisure: Discover Geneva
      • 14:00
        Discover Geneva Treasure Hunt 5h 30m
      • 19:30
        Official Dinner of the UK, Estonian and Lithuanian Teacher Programme 2h 30m Hôtel-Restaurant Edelweiss Manotel SA Place de la Navigation 2 1201 Genève (Geneva)

        Hôtel-Restaurant Edelweiss Manotel SA Place de la Navigation 2 1201 Genève

        Geneva

        Here is the google map link: https://goo.gl/maps/pBXem
    • 09:00 10:45
      Lectures 4/3-006 - TH Conference Room

      4/3-006 - TH Conference Room

      CERN

      100
      Show room on map
      • 09:00
        Medical Applications 1h 45m
        Speaker: Sparsh Navin (CERN)
        Slides
    • 11:30 12:30
      Lectures 13/3-005

      13/3-005

      CERN

      20
      Show room on map
      • 11:30
        Questions and Answers 1h
        Speakers: David Abdurachmanov (Fermi National Accelerator Lab. (US)), Justas Balcas (Vilnius University (LT))
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:00
      Closing session 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      Convener: Mr Konrad Jende (CERN, Education Group)